Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Nausea, tender breasts, change in BMs, loss of appetite, bloating. Was taking Ovcon. Pregnant?

Could I be pregnant?  I was on the pill (Ovcon 50) started having nausea all the time, tender breasts, change in bowel movements, loss of appetite , and a lot of bloating .  I discontinued use of the pill 5 days AFTER the last time I had intercourse.   ( I finished out the month and had withdrawal bleeding). The doctor ran the tests below and only found a 7cm dermoid in my right ovary .  I will be seeing a surgeon next week to have it removed but is there any chance these symptoms could be a missed pregnancy? I continue to have the symptoms above, my cycle has changed from a regular 28 days to somewhere between 30 and 33 days- and are lighter than normal(though I haven t missed a cycle), and the bloating has gotten worse. I would currently be 20 weeks past conception.  10 urine tests (home and doctor. 4 weeks past possible conception /9 weeks past possible conception)  2 blood tests (4 weeks/9 weeks, including full hormonal blood work)- low estrogen was only issue found.  Abdominal/ transvaginal ultrasound (9 weeks past possible conception) 
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

No I don't think you are pregnant but get an ultrasound done to confirm that.

Best wishes
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor